# SDR UF6A981018

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- System (JASC): 3350 · Emergency Lighting
- Part: Cable Assy
- Part number: 58785
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD  - FLT 5705 - FLOOR EMERGENCY LIGHTS, AFT CABIN, NOT ILLUMINATED WHEN TESTED.  MAINTENANCE REMOVED AND REPLACED FLOOR PROXIMITY LIGHT STRIP.  SYSTEM OPS CHECKED GOOD.  (X)
